Volume 12, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
A Jørgensen–Thurston theorem for homomorphisms

Yi Liu

Algebraic & Geometric Topology 12 (2012) 1301–1311
Bibliography
1 I Agol, Y Liu, Presentation length and Simon's conjecture, J. Amer. Math. Soc. 25 (2012) 151 MR2833481
2 G Baumslag, A Myasnikov, V Remeslennikov, Algebraic geometry over groups I. Algebraic sets and ideal theory, J. Algebra 219 (1999) 16 MR1707663
3 M Bestvina, M Feighn, Notes on Sela's work: limit groups and Makanin–Razborov diagrams, from: "Geometric and cohomological methods in group theory" (editors M R Bridson, P H Kropholler, I J Leary), London Math. Soc. Lecture Note Ser. 358, Cambridge Univ. Press (2009) 1 MR2605174
4 M Culler, P B Shalen, Varieties of group representations and splittings of $3$–manifolds, Ann. of Math. 117 (1983) 109 MR683804
5 F Dahmani, Combination of convergence groups, Geom. Topol. 7 (2003) 933 MR2026551
6 B Farb, Relatively hyperbolic groups, Geom. Funct. Anal. 8 (1998) 810 MR1650094
7 D Groves, Limit groups for relatively hyperbolic groups, II: Makanin–Razborov diagrams, Geom. Topol. 9 (2005) 2319 MR2209374
8 D Groves, J F Manning, Dehn filling in relatively hyperbolic groups, Israel J. Math. 168 (2008) 317 MR2448064
9 A J Kelly, Groups from link diagrams, PhD thesis, University of Warwick (1990)
10 X S Lin, S Nelson, On generalized knot groups, J. Knot Theory Ramifications 17 (2008) 263 MR2402505
11 D V Osin, Relative Dehn functions of amalgamated products and HNN-extensions, from: "Topological and asymptotic aspects of group theory" (editors R Grigorchuk, M Mihalik, M Sapir, Z Šunik), Contemp. Math. 394, Amer. Math. Soc. (2006) 209 MR2216718
12 D V Osin, Peripheral fillings of relatively hyperbolic groups, Invent. Math. 167 (2007) 295 MR2270456
13 A Ould Houcine, Limit groups of equationally Noetherian groups, from: "Geometric group theory" (editors G N Arzhantseva, L Bartholdi, J Burillo, E Ventura), Trends Math., Birkhäuser (2007) 103 MR2395792
14 Z Sela, Diophantine geometry over groups I: Makanin–Razborov diagrams, Publ. Math. Inst. Hautes Études Sci. (2001) 31 MR1863735
15 T Soma, Epimorphism sequences between hyperbolic 3-manifold groups, Proc. Amer. Math. Soc. 130 (2002) 1221 MR1873800
16 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
17 M Wada, Group invariants of links, Topology 31 (1992) 399 MR1167178